# SDR 3EJA839JS071820

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N839JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605356
- Aircraft time: 9,080 hours, 6,749 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ENGAGING THE AUTOPILOT CAUSED AN UN-COMMANDED AND ERRATIC NOSE UP PITCH MOVEMENT.  THE AUTOPILOT WAS DISCONNECTED AND AIRCRAFT RESPONDED TO HAND TRIMMING TO STABILIZE.  THE INITIAL TAKEOFF HAD A STARK NOSE UP PITCH, WHICH WE TRIMMED OUT BY HAND.  THEN APPROACHING OUR INITIAL LEVEL OFF ALTITUDE, WE ENGAGED THE AUTOPILOT.  THE AIRCRAFT IMMEDIATELY AND RAPIDLY BEGAN TO PITCH UP AGAIN, LEADING TO US DECIDING TO TAKE IT BACK TO BUR DUE TO CONCERN OF THE TRIM OF THE PLANE.
